# SDR SWAA2022072224840

- Difficulty date: July 1, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 74,222 hours, 43,795 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 115A6200
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED FALSE SPAR ORSS 280 AT RT WING 2022-384734 / [01] REPLACED ANGLE AND FASTENER ON TRAILING EDGE LOCATED FALSE SPAR ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 REV A: SEE INDIVIDUAL STEP SINGOFFS BELOW;[02] REPLACED ANGLE AND FASTENER ON TRAILING EDGE LOCATED FALSE SPAR ORSS 280 AT RT WING IAW B737-700 SRM 51-40-02 AND DRAWING 115A6200 REV A: SEE INDIVIDUAL STEP SINGOFFS BELOW
